RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 2, Pages 131–147 (Mi jmag178)  

This article is cited in 1 scientific paper (total in 1 paper)

Small oscillations of viscous incompressible fluid with small solid interacting particles which have a large density

M. A. Berezhny

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov

Abstract: The motion of viscous incompressible fluid with large number of small solid ball-shaped interacting particles, which have a large density, is considered. The asymptotic behaviour of small oscillations of such a system is studied, when radii of the particles, distances between the nearest particles and interaction power between them are accordingly decreased but the density of particles' substance is accordingly increased. The equations, which describe the homogenized model of such a system, are derived.

Full text: PDF file (338 kB)
Full text: http:/.../abstract.php?uid=m12-0131r

Bibliographic databases:
MSC: 35B27, 35Q30, 74Q10, 76M30, 76M50
Received: 12.10.2004

Citation: M. A. Berezhny, “Small oscillations of viscous incompressible fluid with small solid interacting particles which have a large density”, Mat. Fiz. Anal. Geom., 12:2 (2005), 131–147

Citation in format AMSBIB
\Bibitem{Ber05}
\by M.~A.~Berezhny
\paper Small oscillations of viscous incompressible fluid with small solid interacting particles which have a large density
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 2
\pages 131--147
\mathnet{http://mi.mathnet.ru/jmag178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152641}
\zmath{https://zbmath.org/?q=an:02188898}


Linking options:
  • http://mi.mathnet.ru/eng/jmag178
  • http://mi.mathnet.ru/eng/jmag/v12/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Berezhnyi, “The asymptotic behavior of viscous incompressible fluid small oscillations with solid interacting particles”, Zhurn. matem. fiz., anal., geom., 3:2 (2007), 135–156  mathnet  mathscinet  zmath
  • Number of views:
    This page:95
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020